Try to help my daughter

O

owenxu

Member
Joined
Nov 7, 2018
Messages
7
#1
my daughter is 12 years old, it was diagnosed with depression illness and has auditory hallucination since this September, my family was shocked with this. Now she was treated with Serpent hydrochloride and olanzapine from doctor, but its side effect is too stronger, now only after 2 months, she became fat and often feel hepatodynia.

For the doctor, they cannot give patient hope, only request patient to have medicine, as side effect is too strong, so we can stop eating this medicine, besides I hear neuro feedback training is effect on her?
 
O

owenxu

Member
Joined
Nov 7, 2018
Messages
7
#2
Stop eating the medicine is ok? Neuro Feedback device has a good result on this?
 
Mischief

Mischief

Well-known member
Admin
Moderator
Joined
Dec 9, 2007
Messages
10,594
Location
The World
#3
Hi Welcome to the forum. :welcome:

There are alternative approaches to hearing voices/auditory hallucinations. A good place to start learning about them are Intervoice: The International Hearing Voices Network

It's important to raise the issues your daughter is facing with her medication with her doctor.

We always advise you to always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications.

In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.
 
O

owenxu

Member
Joined
Nov 7, 2018
Messages
7
#4
Thanks

Really thanks for your information, when I saw her pain , I really want to
replace her, so young to suffer this.


Are there some friends who have the experience to use some kinds of neuro feedback training, it can reduce this sufferer?:)
 
L

Leahkelly

Member
Joined
Nov 24, 2018
Messages
6
#5
Find Holistic Psychiatrist , they saved my son’s life
My son was on Olanzapine 25 mg , he gained 80 pounds and effected his liver.
Stop Olanzopine very very slowly, don’t e just stop it
Let me know if you need more info
 
O

owenxu

Member
Joined
Nov 7, 2018
Messages
7
#6
Thanks

Dear Leahkelly,

Thanks for your reply, since my daughter is like this, we felt depressed and lonely, and nobody can tell us how to do. My daughter ate Olanzapine plus abilif, we can see her more and more fat, now stay home and cannot go to school.

How about your son now? Really hope he can jump out of this. What’s meaning of “Find Holistic Psychiatrist”, we have let our daughter on Psychological doctor every week, but we feel no obvious progress? Holistic Psychiatrist is like psychological doctor? How long do it need? I would find the same resource in China.

Thanks! Owen
 
L

Leahkelly

Member
Joined
Nov 24, 2018
Messages
6
#7
Holistic Psychiatrist is a Doctor Psychiatrist but treating my son with all vitamins and minerals
She did a lot of testing about vitamin deficiency and based on the results she put him on a lot of vitamins
We realized change on him right a way , and He is down to 2.5 Olanzopine now , I don’t know how you can find suct doctor in China, I live in Boston USA
 
Last edited by a moderator:
O

owenxu

Member
Joined
Nov 7, 2018
Messages
7
#8
Thanks

Leahkelly,

It is glad to hear you son information, I browsed from youtube, somebody said vitamin B3 can treat this, but it seems not normal way,

In china,it is difficult to find one Holistic Psychiatrist, could you help us introduce one?

Owen
 
L

Leahkelly

Member
Joined
Nov 24, 2018
Messages
6
#9
Do you want the name of my son ‘s holistic Psychiatrist here in Boston?
 
O

owenxu

Member
Joined
Nov 7, 2018
Messages
7
#10
Thanks

Of course, could you give me his or her name and e-mail, I can send e-mail and ask some questions?

Owen
 
S

Super_cobra90

Active member
Joined
Oct 26, 2018
Messages
31
#11
Hi, my situation is Schizophrenia, but my medication is Olanzapine.

The main thing you need to keep in mind about antipsychotic medication is it doesn't permanently cure anything.

The point is literally it makes your moment to moment existence better.

Viewed like this, if you feel better without it, there is no point.

Now that said, it can help some people, but if it doesn't help your daughter don't be bullied in to being told that this is your only option.

That is absolutely not the case. And it's an arrogant perspective from a field that doesn't really understand to the point where they can correct.

I would google the fuck out of everything. And probably you daughter will hopefully evolve to a more comfortable place.

If her condition is new, then there is always a process of discovery about what does and doesn't work in all facets of life, medication being one.

Good luck.
 
albie

albie

Well-known member
Joined
Nov 22, 2013
Messages
156
#15
my daughter is 12 years old, it was diagnosed with depression illness and has auditory hallucination since this September, my family was shocked with this. Now she was treated with Serpent hydrochloride and olanzapine from doctor, but its side effect is too stronger, now only after 2 months, she became fat and often feel hepatodynia.

For the doctor, they cannot give patient hope, only request patient to have medicine, as side effect is too strong, so we can stop eating this medicine, besides I hear neuro feedback training is effect on her?
The weight gain thing happened to me. You cannot win. Sorry to hear she is in pain. Surely you must go to your doctor and have her put on another medicine.